Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Fartdaemon's Avatar
    Fartdaemon is offline Member
    Join Date
    Mar 2003
    Location
    Canada
    Posts
    516

    Eyebrows faling out, help!

    Help me out please my eyebrows are falling out, if I touch them they come out easy, why is this??

    I finished 8 weeks of sust and i thinned my hair, Im taking nolvadex and EQ right now and I just started proprecia 2 weeks ago, why is my eyebrows falling out?

  2. #2
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    i dont know why your eyebrows are falling out. that really really sucks bro. what dosages were you running?

  3. #3
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    That really sucks, i have no idea why that is happening.

  4. #4
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    That sucks bro! Its not too bad though, you can always go to a salon and get them touched up!

  5. #5
    arby is offline Junior Member
    Join Date
    Apr 2003
    Location
    Library of Babel
    Posts
    143
    no way bro, go to a doctor right now. that is really serious. in the meantime maybe try applying spiro topically. also keep in mind propecia is known to cause a reverse reaction in some men and cause total alopecia, so if it started happening in the last two months i would discontinue it.

    RB

  6. #6
    BimBamBoom's Avatar
    BimBamBoom is offline Associate Member
    Join Date
    Mar 2003
    Location
    TownCity
    Posts
    358
    I think I can be of some help. When did your eyebrows start falling out? Did you start taking the propecia for that purpose?
    I have a condition called alopecia areata, which is hair loss in patches. I haven't had it for like four years but it comes and goes as it very well pleases.(and recently I've had a recurrence) Hair falling out of the eyebrows was one sign of it returning for me. This might be the start of it for you. I highly suggest you go to your dermatologist, because if it is the same condition I think its best to treat it early. For the eyebrows they will probably give you some topical application of cortisone, but like I said better early than losing your hair. It can be a quite emotionally debilating thing, so I urge you to look into that.
    Hope I was of some help man...
    Good luck!

  7. #7
    model is offline New Member
    Join Date
    May 2003
    Location
    michigan
    Posts
    8
    This guy is right! I got the same problem! Its because of the areata! Its happening to me and seems that mine are getting thinner also! Especially when i am on a cycle! Ill know when i go on this next one if the steroids is helping the problem! But, if you want to know, i got a doctor who uses a strong treatment in Michigan that will help! It hurts but its the best thing ive ever used!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •